理论数学

Vol.1 No.2 (July 2011)

θ型Calderon-Zygmumd型算子及其交换子在非齐型Morrey空间中的有界性
The Boundedness of θ-Calderon-Zygmumd Operators and Its Commutators on Non-homogeneous Morrey Spaces

 

作者:

陈金阳 , 马柏林

 

关键词:

非双倍测度θ型Calderon-Zygmumd型算子Morrey空间RBMO()Non-Doubling Measuresθ- Calderon-Zygmumd Operators Morrey SpaceRBMO() ??

 

摘要:

本文主要研究非齐型Morrey空间中的θ型Calderon-Zygmumd算子及其交换子的有界性,从而推广了已有结果。

In this paper, the authors established the boundedness of θ-Calderon-Zygmumd operators and its commutators on Morrey spaces with non-doubling measures and extands the known results.

文章引用:

陈金阳 , 马柏林 (2011) θ型Calderon-Zygmumd型算子及其交换子在非齐型Morrey空间中的有界性。 理论数学, 1, 119-123. doi: 10.12677/pm.2011.12024

 

参考文献

分享
Top